Show simple item record

dc.contributor.authorÄkkinen, Tuomo
dc.contributor.authorGuo, Chang-Yu
dc.date.accessioned2017-11-30T09:51:02Z
dc.date.available2017-11-30T09:51:02Z
dc.date.issued2017
dc.identifier.citationÄkkinen, T., & Guo, C.-Y. (2017). Mappings of finite distortion : boundary extensions in uniform domains. <em>Annali di Matematica Pura ed Applicata</em>, 196 (1), 65-83. <a href="https://doi.org/10.1007/s10231-016-0563-x">doi:10.1007/s10231-016-0563-x</a>
dc.identifier.otherTUTKAID_69434
dc.identifier.urihttps://jyx.jyu.fi/handle/123456789/56057
dc.description.abstractIn this paper, we consider mappings on uniform domains with exponentially integrable distortion whose Jacobian determinants are integrable. We show that such mappings can be extended to the boundary and moreover these extensions are exponentially integrable with quantitative bounds. This extends previous results of Chang and Marshall [7] on analytic functions, Poggi-Corradini and Rajala [20] and Akkinen and Rajala [2] on mappings of bounded and finite distortion.
dc.language.isoeng
dc.publisherSpringer
dc.relation.ispartofseriesAnnali di Matematica Pura ed Applicata
dc.subject.otherquasiregular mappings
dc.subject.othermappings of finite distortion
dc.subject.otherweighted capacity
dc.subject.otheruniform domain
dc.subject.otherJohn domain
dc.subject.otherradial limits
dc.titleMappings of finite distortion : boundary extensions in uniform domains
dc.typearticle
dc.identifier.urnURN:NBN:fi:jyu-201711294410
dc.contributor.laitosMatematiikan ja tilastotieteen laitosfi
dc.contributor.laitosDepartment of Mathematics and Statisticsen
dc.contributor.oppiaineMatematiikka
dc.type.urihttp://purl.org/eprint/type/JournalArticle
dc.date.updated2017-11-29T07:15:08Z
dc.type.coarjournal article
dc.description.reviewstatuspeerReviewed
dc.format.pagerange65-83
dc.relation.issn0373-3114
dc.relation.volume196
dc.type.versionacceptedVersion
dc.rights.copyright© Fondazione Annali di Matematica Pura ed Applicata and Springer-Verlag Berlin Heidelberg 2016. This is a final draft version of an article whose final and definitive form has been published by Springer. Published in this repository with the kind permission of the publisher.
dc.rights.accesslevelopenAccessfi
dc.relation.doi10.1007/s10231-016-0563-x


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record